I am currently using benzamycin and Retin A and have been for a while. The problem is that my face is so red. I was wondering if I should drop the benzamycin and just use the retin A to get rid of the redness. I have heard the benzoyl peroxide products can destroy your face.
Benzoyl peroxide can ruin your face while on Retin A.
I, too, have been using Retin A and seen that my face is very red, but I have cleared up(mostly). I do notice that in the morning I wash and w/e, but half-way through the day my face is really oily. When I look in the mirror I cant see it, but I can feel it. What can I do about this?
Don't drop anything from your regimen, benzoyle products don't destroy your face. I bet you read that from some disgruntled member on this board. The irritation that the benzamycin causes will go away as your skin becomes accustomed to it. I'm also on Retin-A along with Duac, while Retin-A caused my skin to become red, peeling and dry, those side effects have gone away like I said. I started DUAC a couple of days ago and my face is red and dry again, but this will also go away as my skin becomes accustomed to my treatment.
My skin is very oily as well. My derm told me to wash it miday to get rid of the excess oil/dirt/clogged pores because if I would only wash twice a day the clogged pores would be harder to get unclogged. Get it?
I wash at miday and don't apply anything to my face untill I wash again before bedtime.